By Topic

A novel technique for the solution of second-order difference equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Senior, T.B.A. ; Dept. of Electr. Eng. & Comput. Sci., Michigan Univ., Ann Arbor, MI, USA ; Legault, S. ; Volakis, J.L.

The class of second-order difference equations that arise in the diffraction of a plane wave at skew incidence on an impedance wedge is investigated. For a typical equation which was solved by the introduction of elliptic integrals, it is shown that the solution can be obtained in a very trivial manner from a convolution-type integral equation and the results are in complete agreement with those previously found

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:49 ,  Issue: 12 )